Alert archive / Pennsylvania / Winter Storm Warnings in 2014

Winter Storm Warning 9, NWS State College, PA

December 9, 2014Schuylkill County, Sullivan County, Pennsylvania

NWS State College, PA issued this winter storm warning at Dec 9, 2014, 3:51 AM EST for Schuylkill County, Sullivan County, Pennsylvania. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2014, 3:51 AM EST (08:51 UTC)
Expired
Dec 9, 2014, 2:16 PM EST
In force
10 hr
Issued by
NWS State College, PA

Counties Schuylkill County, PA, Sullivan County, PA

The radar

The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.9 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WWUS41 KCTP 090851
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
351 AM EST TUE DEC 9 2014

PAZ042-058-092115-
/O.UPG.KCTP.WS.A.0008.141209T1000Z-141210T1700Z/
/O.NEW.KCTP.WS.W.0009.141209T0851Z-141210T1700Z/
SULLIVAN-SCHUYLKILL-
INCLUDING THE CITIES OF...LAPORTE...POTTSVILLE
351 AM EST TUE DEC 9 2014

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
STORM WARNING FOR A SIGNIFICANT WINTRY MIX OF SNOW...SLEET AND
FREEZING RAIN...WHICH IS IN EFFECT UNTIL NOON EST WEDNESDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

* HAZARDS...WINTRY MIX AND HEAVY SNOW.

* SNOW ACCUMULATIONS...5 TO 10 INCHES IN THE HIGHEST TERRAIN AND
  2 TO 5 INCHES IN THE LOWER ELEVATIONS.

* ICE ACCUMULATIONS...0.10 TO 0.25 INCHES. 

* TIMING...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN WILL
  OVERSPREAD THE AREA THIS MORNING. THE WINTRY MIX WILL CHANGE TO
  ALL SNOW BY THE EVENING AND CONTINUE HEAVY AT TIMES INTO EARLY
  WEDNESDAY. 

* IMPACTS...WIDESPREAD DANGEROUS TRAVEL DUE TO SNOW AND ICE
  COVERED ROADS. SIGNIFICANT SNOW AND ICE ACCUMULATION COULD LEAD
  TO POWER OUTAGES. 

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE EXTREME CAUTION IF TRAVELING. FOR THE LATEST WEATHER
INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA
WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ037-041-053-092115-
/O.UPG.KCTP.WS.A.0008.141209T1000Z-141210T1700Z/
/O.EXB.KCTP.WW.Y.0024.000000T0000Z-141210T1700Z/
TIOGA-NORTHERN LYCOMING-COLUMBIA-
INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...BLOOMSBURG...
BERWICK
351 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR A WINTRY MIX OF SNOW...SLEET AND FREEZING
RAIN...WHICH IS IN EFFECT UNTIL NOON EST WEDNESDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* HAZARDS...WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN.

* SNOW ACCUMULATIONS...3 TO 6 INCHES IN THE HIGHEST TERRAIN AND 1
  TO 3 INCHES IN THE LOWER ELEVATIONS. 

* ICE ACCUMULATIONS...UP TO 0.10 INCH.

* TIMING...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN WILL
  OVERSPREAD THE AREA THIS MORNING. MIXED PRECIPITATION WILL
  CHANGE TO MOSTLY SNOW BY THE EVENING AND CONTINUE INTO EARLY
  WEDNESDAY. A RAIN SNOW MIX IS POSSIBLE IN THE LOWER ELEVATIONS.

* IMPACTS...HAZARDOUS TRAVEL DUE TO SNOW AND ICE COVERED ROADS. 

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ046-051-052-092115-
/O.EXT.KCTP.WW.Y.0024.000000T0000Z-141210T1700Z/
SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND-
INCLUDING THE CITIES OF...WILLIAMSPORT...DANVILLE...SUNBURY...
SHAMOKIN
351 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON EST
WEDNESDAY...

* HAZARDS...WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN.

* SNOW ACCUMULATIONS...3 TO 6 INCHES IN THE HIGHEST TERRAIN AND 1
  TO 3 INCHES IN THE LOWER ELEVATIONS. 

* ICE ACCUMULATIONS...UP TO 0.10 INCH.

* TIMING...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN WILL
  OVERSPREAD THE AREA THIS MORNING. MIXED PRECIPITATION WILL
  CHANGE TO MOSTLY SNOW BY THE EVENING AND CONTINUE INTO EARLY
  WEDNESDAY. A RAIN SNOW MIX IS POSSIBLE IN THE LOWER ELEVATIONS.

* IMPACTS...HAZARDOUS TRAVEL DUE TO SNOW AND ICE COVERED ROADS. 

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ010>012-017>019-024>026-033>035-045-091800-
/O.CON.KCTP.WW.Y.0024.000000T0000Z-141209T1800Z/
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-
SOUTHERN CLINTON-
INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY...EMPORIUM...
RENOVO...DUBOIS...CLEARFIELD...PHILIPSBURG...STATE COLLEGE...
JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION...SOMERSET...
BEDFORD...MCCONNELLSBURG...LOCK HAVEN
351 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* HAZARDS...WINTRY MIX OF LIGHT SNOW...SLEET AND FREEZING RAIN.

* SNOW ACCUMULATIONS...UP TO 1 INCH. 

* ICE ACCUMULATIONS...UP TO 0.10 INCH. 

* TIMING...OCCASIONAL LIGHT SNOW...SLEET...FREEZING RAIN OR
  FREEZING DRIZZLE WILL CONTINUE EARLY THIS MORNING. TEMPERATURES
  WILL RISE ABOVE FREEZING BY LATE MORNING AND END THE LIGHT
  WINTRY MIX. ANOTHER PERIOD OF SNOW IS LIKELY TONIGHT. 

* IMPACTS...HAZARDOUS TRAVEL DUE TO SLICK ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ027-028-036-049-050-056-057-059-063>066-091800-
/O.CON.KCTP.WW.Y.0024.000000T0000Z-141209T1800Z/
MIFFLIN-JUNIATA-FRANKLIN-UNION-SNYDER-PERRY-DAUPHIN-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...LEWISTOWN...MIFFLINTOWN...
CHAMBERSBURG...LEWISBURG...SELINSGROVE...NEWPORT...HARRISBURG...
HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
351 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* HAZARDS...WINTRY MIX OF SLEET AND FREEZING RAIN.

* SNOW ACCUMULATIONS...LESS THAN 1 INCH. 

* ICE ACCUMULATIONS...0.10 TO 0.25 INCH.

* TIMING...SLEET AND FREEZING RAIN WILL CONTINUE EARLY THIS
  MORNING. TEMPERATURES WILL RISE ABOVE FREEZING BY LATE MORNING
  AND END THE WINTRY MIX. ANOTHER PERIOD OF SNOW IS LIKELY
  TONIGHT.

* IMPACTS...HAZARDOUS TRAVEL DUE TO ICY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$
BL/MS
3 follow-up statements
698 
WWUS41 KCTP 091504
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 AM EST TUE DEC 9 2014


PAZ027-028-036-049-050-056-057-059-063>066-091615-
/O.CAN.KCTP.WW.Y.0024.000000T0000Z-141209T1800Z/
MIFFLIN-JUNIATA-FRANKLIN-UNION-SNYDER-PERRY-DAUPHIN-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1004 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WINTER WEATHER ADVISORY.

TEMPERATURES HAVE RECOVERED ABOVE FREEZING...DIMINISHING THE
THREAT FOR ADDITIONAL ICING.

$$

PAZ042-058-100315-
/O.CON.KCTP.WS.W.0009.000000T0000Z-141210T1700Z/
SULLIVAN-SCHUYLKILL-
INCLUDING THE CITIES OF...LAPORTE...POTTSVILLE
1004 AM EST TUE DEC 9 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* HAZARDS...WINTRY MIX AND HEAVY SNOW.

* SNOW ACCUMULATIONS...5 TO 10 INCHES IN THE HIGHEST TERRAIN AND
  2 TO 5 INCHES IN THE LOWER ELEVATIONS.

* ICE ACCUMULATIONS...0.10 TO 0.25 INCHES.

* TIMING...PERIODS OF A WINTRY MIX OF SNOW...SLEET AND FREEZING
  RAIN WILL CONTINUE OVER THE AREA TODAY. THE WINTRY MIX WILL
  CHANGE TO ALL SNOW BY THE EVENING AND COULD FALL HEAVY AT TIMES
  INTO EARLY WEDNESDAY.

* IMPACTS...WIDESPREAD HAZARDOUS TRAVEL DUE TO SNOW AND ICE
  COVERED ROADS. SIGNIFICANT SNOW AND ICE ACCUMULATION COULD LEAD
  TO POWER OUTAGES.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE EXTREME CAUTION IF TRAVELING. FOR THE LATEST WEATHER
INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA
WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ010>012-017>019-024>026-033>035-045-091800-
/O.CON.KCTP.WW.Y.0024.000000T0000Z-141209T1800Z/
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-
SOUTHERN CLINTON-
INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY...EMPORIUM...
RENOVO...DUBOIS...CLEARFIELD...PHILIPSBURG...STATE COLLEGE...
JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION...SOMERSET...
BEDFORD...MCCONNELLSBURG...LOCK HAVEN
1004 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* HAZARDS...WINTRY MIX OF LIGHT SNOW...SLEET AND FREEZING RAIN AND
  DRIZZLE.

* SNOW ACCUMULATIONS...UP TO AN INCH.

* ICE ACCUMULATIONS...UP TO A TENTH OF AN INCH.

* TIMING...OCCASIONAL LIGHT SNOW...SLEET...FREEZING RAIN OR
  FREEZING DRIZZLE WILL CONTINUE THIS MORNING. TEMPERATURES WILL
  RISE ABOVE FREEZING BY MID DAY AND END THE LIGHT WINTRY MIX.
  ANOTHER PERIOD OF SNOW IS LIKELY TONIGHT.

* IMPACTS...HAZARDOUS TRAVEL ON UNTREATED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ037-041-046-051>053-100315-
/O.CON.KCTP.WW.Y.0024.000000T0000Z-141210T1700Z/
TIOGA-NORTHERN LYCOMING-SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND-
COLUMBIA-
INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...WILLIAMSPORT...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK
1004 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* HAZARDS...WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN AND
  DRIZZLE.

* SNOW ACCUMULATIONS...3 TO 6 INCHES IN THE HIGHEST TERRAIN AND 1
  TO 3 INCHES IN THE LOWER ELEVATIONS.

* ICE ACCUMULATIONS...UP TO A TENTH OF AN INCH.

* TIMING...PERIODS OF A WINTRY MIX OF SNOW...SLEET...FREEZING
  RAIN AND FREEZING DRIZZLE WILL CONTINUE THIS MORNING. MIXED
  PRECIPITATION WILL CHANGE TO MOSTLY SNOW BY THE EVENING AND
  CONTINUE INTO WEDNESDAY. A RAIN SNOW MIX IS POSSIBLE IN THE
  LOWER ELEVATIONS.

* IMPACTS...HAZARDOUS TRAVEL ON UNTREATED ROADS.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

LA CORTE
636 
WWUS41 KCTP 091731
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1231 PM EST TUE DEC 9 2014


PAZ010>012-017>019-024>026-033>035-045-091845-
/O.CAN.KCTP.WW.Y.0024.000000T0000Z-141209T1800Z/
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-
SOUTHERN CLINTON-
1231 PM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WINTER WEATHER ADVISORY.

PRECIPITATION HAS TAPERED OFF AND TEMPERATURES HAVE RISEN ABOVE
FREEZING IN MOST AREAS...DIMINISHING THE THREAT FOR FREEZING RAIN
AND DRIZZLE.

$$

PAZ042-058-100545-
/O.CON.KCTP.WS.W.0009.000000T0000Z-141210T1700Z/
SULLIVAN-SCHUYLKILL-
INCLUDING THE CITIES OF...LAPORTE...POTTSVILLE
1231 PM EST TUE DEC 9 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* HAZARDS...WINTRY MIX AND HEAVY SNOW.

* SNOW ACCUMULATIONS...5 TO 10 INCHES IN THE HIGHEST TERRAIN AND
  2 TO 5 INCHES IN THE LOWER ELEVATIONS.

* ICE ACCUMULATIONS...UP TO A TENTH OF AN INCH.

* TIMING...OCCASIONAL RAIN AND SLEET WILL CONTINUE OVER HIGHER
  ELEVATIONS BEFORE CHANGING TO ALL SNOW LATER TODAY AND TONIGHT.
  THE SNOW COULD FALL HEAVY AT TIMES INTO WEDNESDAY.

* IMPACTS...HAZARDOUS TRAVEL ON UNTREATED ROADS.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE EXTREME CAUTION IF TRAVELING. FOR THE LATEST WEATHER
INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA
WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ037-041-046-051>053-100545-
/O.CON.KCTP.WW.Y.0024.000000T0000Z-141210T1700Z/
TIOGA-NORTHERN LYCOMING-SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND-
COLUMBIA-
INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...WILLIAMSPORT...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK
1231 PM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* HAZARDS...WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN AND
  DRIZZLE OVER THE HIGHER ELEVATIONS.

* SNOW ACCUMULATIONS...3 TO 6 INCHES IN THE HIGHEST TERRAIN AND 1
  TO 3 INCHES IN THE LOWER ELEVATIONS.

* ICE ACCUMULATIONS...UP TO A TENTH OF AN INCH.

* TIMING...OCCASIONAL RAIN AND SLEET WILL CONTINUE OVER HIGHER
  ELEVATIONS BEFORE CHANGING TO ALL SNOW LATER TODAY AND TONIGHT.

* IMPACTS...HAZARDOUS TRAVEL ON UNTREATED ROADS.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$
657 
WWUS41 KCTP 091916
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EST TUE DEC 9 2014



PAZ042-058-100730-
/O.CAN.KCTP.WS.W.0009.000000T0000Z-141210T1700Z/
/O.EXA.KCTP.WW.Y.0024.000000T0000Z-141210T1700Z/
SULLIVAN-SCHUYLKILL-
INCLUDING THE CITIES OF...LAPORTE...POTTSVILLE
216 PM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL NOON EST
WEDNESDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES OVER THE
  HIGHEST TERRAIN.

* TIMING...OCCASIONAL RAIN OR SLEET WILL CONTINUE OVER HIGHER
  ELEVATIONS BEFORE CHANGING TO ALL SNOW LATER TODAY AND TONIGHT.

* IMPACTS...HAZARDOUS TRAVEL ON UNTREATED ROADS.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ037-041-046-051>053-100730-
/O.CON.KCTP.WW.Y.0024.000000T0000Z-141210T1700Z/
TIOGA-NORTHERN LYCOMING-SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND-
COLUMBIA-
INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...WILLIAMSPORT...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK
216 PM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* SNOW ACCUMULATIONS...1 TO 3 INCHES.

* ICE ACCUMULATIONS...AROUND A TRACE.

* TIMING...OCCASIONAL RAIN AND SLEET WILL CONTINUE OVER HIGHER 
  ELEVATIONS BEFORE CHANGING TO ALL SNOW LATER TODAY AND TONIGHT.

* IMPACTS...HAZARDOUS TRAVEL ON UNTREATED ROADS.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

LACORTE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Dec 9, 2:14 AM EST, 1 hour 37 minutes earlier.

Area forecast discussion, Dec 9, 2:14 AM EST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 AM EST TUE DEC 9 2014

.SYNOPSIS...
LOW PRESSURE FORMING EAST OF THE CAROLINA COAST WILL MOVE UP THE
EAST COAST AND BRING AN EXTENDED PERIOD OF WINTRY WEATHER TO THE
REGION. BLUSTERY NORTHWEST FLOW WITH AREAS OF SNOW SHOWERS WILL
FOLLOW THIS STORM FOR THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
PRECIP LIFTING NORTH INTO THE SC MTNS LATE THIS EVENING IN REGION
OF LG SCALE FORCING AHEAD OF LEAD SHORTWAVE OVR THE S APPALACHIANS.
SATL-DERIVED PWAT LOOP SHOWING DEEP LVL MOISTURE LIFTING NORTHWARD
THRU THE MID ATLANTIC REGION ALONG AXIS OF EASTERLY LL JET. HAVE
ACCELERATED THE ARRIVAL OF PRECIP BASED ON RADAR TRENDS AND ALSO
HAVE TRENDED PTYPE TO MOSTLY SNOW ACROSS THE SPINE OF THE
ALLEGHENIES BASED ON UPSTREAM REPORTS AND LATEST HRRR OUTPUT...WHICH
SUGGESTS A STRIPE OF A COUPLE INCHES OF SNOW IS NOW POSSIBLE LATE
TONIGHT FROM SOMERSET/BEDFORD CO NEWRD INTO THE CENTRAL MTNS.
FURTHER EAST...STILL THINKING A PERIOD OF FZRA IS MOST LIKELY OVR
THE SUSQ VALLEY EARLY TUE AM.

BLEND OF 18Z CONSALL AND LATEST LAMP/HRRR OUTPUT SUGGEST TEMPS BY
DAWN WILL RANGE FROM THE U20S OVR THE ALLEGHENY MTNS...TO PERHAPS
JUST ABV FREEZING OVR LANCASTER CO.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
STILL A VERY UNCERTAIN FORECAST DESPITE HOW CLOSE WE ARE TO THE
ONSET OF THINGS.

A LOW DEVELOPING OFF THE CAROLINA COAST WILL MOVE DUE NORTH AND UP
ALONG THE NJ COAST TUESDAY INTO WEDNESDAY. GIVEN THIS SLIGHTLY
OFFSHORE TRACK...EASTERN PA WILL BEAR THE BRUNT OF THE STORM WITH
THE POTENTIAL FOR HEAVY RAIN OVR SE PA...AND POSSIBLY SOME SIG
SNOW OVER THE HIGHER ELEVATIONS OF TIOGA/SULLIVAN/SCHUYLKILL
COUNTIES.

WILL LIKELY BE ABLE TO CANCEL WINT WX ADVISORY BEFORE 18Z...AS
NEARLY ALL GUIDANCE INDICATES TEMPS RISING WELL ABV FREEZING BY
LATE AM. MAIN CONCERN WILL BE THE EARLY AM COMMUTE FOR A MIXTURE
OF SNOW AND FZRA.

MAIN FCST ISSUE REMAINS HOW FAR WEST SIG PRECIP CAN BE DRAGGED
INTO CENTRAL PA. MODELS ARE CONSISTENT IN A PRETTY SHARP BACK EDGE
CUTTING OFF MOST OF THE PRECIP SOMEWHERE BETWEEN STATE COLLEGE AND
PERHAPS WILLIAMSPORT-HARRISBURG.

WITH THE UNCERTAINTY STILL HIGH...WE KEPT THE WINTER STORM WATCH
UP FOR OUR HIGHER ELEVATIONS FROM TIOGA SOUTH DOWN INTO SCHUYLKILL
COUNTY...EMPHASIZING THE BEST CHANCE FOR HEAVY WET SNOW BEING OVER
THOSE HIGHER ELEVATIONS. LATEST RAP...21Z SREF AND 00Z NAM ALL
SUGGEST ENOUGH WARM AIR OVERSPREADS EASTERN PA TO TURN THE BULK
OF THE PRECIP TO RAIN BTWN LATE AM AND TUE AFTN OVR OUR NE
COUNTIES. HOWEVER...DEVELOPING DEFORMATION BAND ON THE NW
PERIPHERY OF MID LVL LOW COULD STILL POTENTIALLY PRODUCE SIG SNOW
TUE NIGHT FROM TIOGA CO SOUTH THRU SCHUYLKILL CO.

THE LOW IS EXPECTED TO REACH THE NJ COAST AROUND MID DAY TUESDAY
AND SLOW DOWN OR EVEN STALL FOR PERHAPS A DAY OR MORE AS THE UPPER
LOW CAPTURES THE SYSTEM. WHILE MUCH OF OUR FORECAST AREA WILL
LIKELY WARM ENOUGH TO MAKE FOR JUST PLAIN RAIN DURING THE DAY
TUESDAY...THIS WILL EVENTUALLY CAUSE COLDER AIR TO COME IN AT ALL
LEVELS AND CHANGE THE MIXED PRECIP BACK TO MAINLY SNOW TUESDAY
NIGHT AND INTO WED.

IT'S STILL UNCLEAR HOW MUCH PRECIP WILL RESULT AS THE MODELS
DIFFER GREATLY ON THE DEVELOPMENT OF A POSSIBLE DEFORMATION ZONE.
THE SOLUTIONS FALL BETWEEN THE ECMWF THAT TARGETS MY NWRN ZONES
EVEN THROUGH WED INTO THURSDAY...TO THE GFS THAT SHOWS ALMOST NO
PRECIP WRAPPING BACK. I KEPT A GOOD CHANCE OF MAINLY LIGHT QPF IN
THE FORECAST THROUGH THURSDAY BEFORE TAPERING OFF THE ACTIVITY
FOR THE REMAINDER OF THE WEEK.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WITH THE LOW MOVING VERY SLOWLY IF AT ALL...THE CHANCES FOR AT
LEAST SOME LIGHT SNOW WILL REMAIN HIGH WEDNESDAY INTO THURSDAY.
I GENERALLY KEPT AMOUNTS LOW...DEPENDENT ON THE FORMATION OF THE
DEFORMATION ZONE MENTIONED EARLIER...OR NOT.

BY THE END OF THE WEEK GUIDANCE IS IN DECENT AGREEMENT FOR THE
UPPER LOW TO NUDGE EAST ENOUGH TO HAVE US BEGINNING TO ENJOY THE
INFLUENCE OF SOME RIDGING AND FAIRER CONDITIONS.

TEMPS WILL BE COOLER THAN NORMAL THROUGH THE END OF THE WEEK
BEFORE BEGINNING TO MODERATE FOR THE WEEKEND.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...

LOW PRESSURE OFF THE SOUTHEAST COAST WILL TRACK NORTH
NORTHWESTWARD EARLY THIS MORNING AND DEEPEN JUST OFF THE NEW
JERSEY COAST THIS AFTERNOON...THEN DRIFT NORTH TOWARD LONG ISLAND
TONIGHT INTO WEDNESDAY. INITIAL SHOT OF MIXED PCPN /SN-PL-FZRA/
CURRENTLY IMPACTING AIRFIELDS ALONG AND SE OF AOO-UNV-IPT LINE
SHOULD START TO TRANSITION TO/MIX WITH RAIN BTWN 12-15Z. BFD AND
JST WILL BE ON THE FAR WRN EDGE OF THE INITIAL PCPN SHIELD ASSOCD
WITH THE DEVELOPING COASTAL STORM AND MAY NOT SEE ANY PCPN UNTIL
TONIGHT. CONFIDENCE IS HIGH IN WIDESPREAD LOW MVFR TO IFR CIGS AND
MEDIUM FOR TIMING AND PTYPE TRANSITIONS THROUGH MID MORNING. WENT
WITH -RASN OR -RA AS SIG WX TYPES FROM THE LATE MORNING THROUGH
THE AFTERNOON WITH LOW CONFIDENCE ON THE SN. THERE IS A BETTER
CHANCE OF ANOTHER PTYPE TRANSITION/MIX FROM MOSTLY RA TO SNRA OR
JUST ALL SN TONIGHT ON THE BACKSIDE OF DEEPENING LOW AND MAY
ADDRESS THIS WITH THE 12Z ISSUANCE. WINDS WILL BECOME A FACTOR AT
ERN SITES TONIGHT SUSTAINED AT 15-20KT WITH HIGHER GUSTS.

THIS STORM WILL BE SLOW MOVING AND CONTINUE TO INFLUENCE THE
WEATHER PATTERN IN CENTRAL PA THROUGH AT LEAST THURSDAY WITH
ANOTHER ROUND OF WRAP AROUND SNOWS POSSIBLE. RETURN OF HIGH
PRESSURE SHOULD SPELL SOME MARGINAL IMPROVEMENT INTO THE WEEKEND.

OUTLOOK...

WED-THU...MVFR/IFR IN PERIODS OF SNOW. STRONG N-NW WINDS 15-20KTS
WITH HIGHER GUSTS POSSIBLE.

FRI...MVFR CIGS/-SHSN NW...BCMG VFR EAST.

SAT...VFR WITH HIGH PRESSURE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM 5 AM EST EARLY THIS MORNING THROUGH
WEDNESDAY MORNING FOR PAZ037-041-042-053-058.
WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
PAZ010>012-017>019-024>028-033>036-045-046-049>052-056-057-059-
063>066.

&&

SYNOPSIS...LA CORTE
NEAR TERM...FITZGERALD
SHORT TERM...FITZGERALD/LA CORTE
LONG TERM...LA CORTE
AVIATION...STEINBUGL
Hazardous weather outlook, Dec 8, 4:47 AM EST, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
447 AM EST MON DEC 8 2014

PAZ004>006-010-011-091000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-
447 AM EST MON DEC 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LIGHT SNOW ACCUMULATIONS ARE POSSIBLE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ012-017>019-024>028-033>035-045-046-049>052-091000-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-
447 AM EST MON DEC 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTRY MIX WILL LIKELY IMPACT THE AREA LATE TONIGHT INTO EARLY
TUESDAY MORNING WITH LIGHT ACCUMULATIONS OF SNOW OR ICE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PERIODS OF SNOW THROUGH MIDWEEK WILL LIKELY BRING LIGHT TO MODERATE
ACCUMULATIONS TO THE AREA BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ037-041-042-053-058-091000-
TIOGA-NORTHERN LYCOMING-SULLIVAN-COLUMBIA-SCHUYLKILL-
447 AM EST MON DEC 8 2014

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056-057-059-063>066-091000-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
447 AM EST MON DEC 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

MIXED PRECIPITATION WILL LIKELY IMPACT THE AREA TONIGHT INTO EARLY
TUESDAY MORNING WITH LIGHT ACCUMULATIONS OF SNOW OR ICE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN MIXED WITH WET SNOW AT TIMES ON TUESDAY COULD CHANGE TO ALL
SNOW TUESDAY NIGHT WITH LIGHT ACCUMULATIONS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 9, 12:24 AM EST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1224 AM EST TUE DEC 9 2014

PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059-
063>066-090730-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1224 AM EST TUE DEC 9 2014

...ICY ROAD CONDITIONS EARLY THIS MORNING...

A WINTRY MIX OF SLEET...FREEZING RAIN AND FREEZING DRIZZLE
WILL CREATE VERY SLICK AND HAZARDOUS TRAVEL CONDITIONS ACROSS THE
AREA EARLY THIS MORNING. THERE HAVE BEEN SEVERAL REPORTS OF MINOR
CAR ACCIDENTS DUE TO ICY ROADS. ANYONE TRAVELING EARLY THIS
MORNING SHOULD USE CAUTION AND BE PREPARED FOR SLICK ICY ROADS.

MS

Nearby

Winter Storm Warnings in Pennsylvania, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.